Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Hölder conditions for Gaussian processes with stationary increments


Author: M. B. Marcus
Journal: Trans. Amer. Math. Soc. 134 (1968), 29-52
MSC: Primary 60.50
DOI: https://doi.org/10.1090/S0002-9947-1968-0230368-7
MathSciNet review: 0230368
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. L. Chung and P. Erdös, On the application of the Borel-Cantelli lemma, Trans. Amer. Math. Soc. 72 (1952), 179-189. MR 0045327 (13:567b)
  • [2] K. L. Chung, P. Erdös and T. Sirao, On the Lipschitz's condition for Brownian motion, J. Math. Soc. Japan 11 (1959), 263-274. MR 0121873 (22:12602)
  • [3] X. Fernique, Continuité des processus Gaussiens, C. R. Acad. Sci. Paris 258 (1964), 6058-6060. MR 0164365 (29:1662)
  • [4] M. Loève, Probability theory, 3rd ed., Van Nostrand, Princeton, N. J., 1963. MR 0203748 (34:3596)
  • [5] T. Sirao, On the uniform continuity of Wiener process, J. Math. Soc. Japan 6 (1954), 332-335. MR 0067403 (16:725c)
  • [6] Yu K. Belyaev, Continuity and Hölder's conditions for sample functions of stationary Gaussian processes, Fourth Berkeley Sympos. Math Statist. and Prob., Vol. 2, Univ. of California Press, Berkeley, Calif., 1961, pp. 23-33. MR 0143256 (26:815)
  • [7] M. B. Marcus, Gaussian process with stationary increments possessing discontinuous sample paths, The RAND Corporation, RM-5226-PR, December, 1966; Pacific J. Math (to appear). MR 0236985 (38:5278)
  • [8] P. Levy, Théorie de l'addition des variables aléatoires, Gauthier-Villars, Paris, 1954.
  • [9] J. Karamata, Sur un mode de croissance régulière, Mathematica (Cluj) 4 (1930), 38-53.
  • [10] W. Feller, An introduction to probability theory and its applications, Vol. 2, Wiley, New York, 1966. MR 0210154 (35:1048)
  • [11] G. A. Hunt, Random Fourier transforms, Trans. Amer. Math. Soc. 71 (1951), 38-69. MR 0051340 (14:465b)
  • [12] H. Cramer and M. R. Leadbetter, Stationary and related stochastic processes, Wiley, New York, 1967, 187-189. MR 0217860 (36:949)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.50

Retrieve articles in all journals with MSC: 60.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0230368-7
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society